Skip to content

Borel subsets of the real line and continuous reducibility

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)209-241
Number of pages33
JournalFundamenta Mathematicae
Volume244
Early online date13 Dec 2018
DOIs
DateAccepted/In press - 4 Oct 2018
DateE-pub ahead of print - 13 Dec 2018
DatePublished (current) - 2019

Abstract


with Daisuke Ikegami and Hisao Tanaka, Fundamenta Mathematicae 244 (2019),

Documents

Links

DOI

View research connections

Related faculties, schools or groups